Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


On the smallest $ k$ such that all $ k\cdot 2\sp{n}+1$ are composite

Author: G. Jaeschke
Journal: Math. Comp. 40 (1983), 381-384
MSC: Primary 10A25; Secondary 10-04
Corrigendum: Math. Comp. 45 (1985), 637.
MathSciNet review: 679453
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we present some computational results which restrict the least odd value of k such that $ k \cdot {2^n} + 1$ is composite for all $ n \geqslant 1$ to one of 91 numbers between 3061 and 78557,inclusive. Further, we give the computational results of a relaxed problem and prove for any positive integer r the existence of infinitely many odd integers k such that $ k\cdot{2^r} + 1$ is prime but $ k\cdot{2^v} + 1$ is not prime for $ v < r$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

PII: S 0025-5718(1983)0679453-8
Article copyright: © Copyright 1983 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia